Von Neumann inequality for (B(...)...)...
Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 292-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
von Neumann inequality, analytic polynomials
@article{MS2_1991__68_1_167164,
author = {Gelu Popescu},
title = {Von {Neumann} inequality for {(B(...)...)...}},
journal = {Mathematica Scandinavica},
pages = {292--304},
year = {1991},
volume = {68},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167164/}
}
Gelu Popescu. Von Neumann inequality for (B(...)...).... Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 292-304. http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167164/